# SDR CA090811004

- Difficulty date: August 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 29,691 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Mlg
- Part time: 1,115 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON COMPLETION OF A TEST FLIGHT, COMING IN TO LAND, CREW DID NOT GET 3 GREEN DOWN AND LOCKED.  RT MAIN DID NOT INDICATE DOWN AND LOCKED. GEAR WAS RECYCLED 3 TIMES.  ON THIRD ATTEMPT, AFTER ABOUT 20 SECONDS THE RT MAIN WENT GREEN.  CREW THEN ELECTED TO DO A LOW AND OVER FOR TOWER TO VISUALLY INSPECT THAT IT WAS DOWN, AND PROCEEDED TO DO THE EMERGENCY GEAR EXTENSION.  ACFT LANDED WITHOUT INCIDENT.  MX REPLACED INTERMITTENT RT INBD MAIN GEAR DOWN LOCK MICROSWITCH, AS THE SWITCH WHEN ACTIVATED WOULD CAUSE BOTH LIGHTS, ONLY ONE LIGHT OR NO LIGHTS TO ILLUMINATE WHEN DEPRESSED FULLY.  THIS IS A COMMON FAILURE MODE OF THESE SWITCHES. IT APPEARS TO BE FAILURE OR BREAKDOWN OF THE SWITCH CONTACTS.  PROBLEM HAS NOT REOCCURED.
